# SDR QXEA9700171

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011291500
- Condition: Failed
- Location: E/E Compt
- Part time: 6,260 hours
- Component: Dorner, 001A212A0901
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA- ACRID SMELL IN COCKPIT AND CABIN.  ISOLATED TO AFT AVIONICS FAN, PLACED ON MEL, REF 21-6.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED BY REPLACING REAR AVIONICS FAN AND RECIRIC FILTER, OPERATIONAL CHECKS GOOD.
